CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Delgadino-M-G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019
Number of items: 1.

2019

Carrillo, José A. and Delgadino, Matías G. and Dolbeault, Jean et al. (2019) Reverse Hardy-Littlewood-Sobolev inequalities. Journal de Mathématiques Pures et Appliquées, 132 . pp. 133-165. ISSN 0021-7824. https://resolver.caltech.edu/CaltechAUTHORS:20180604-111058055

This list was generated on Fri Mar 27 23:52:38 2020 PDT.